Points of bounded height on del Pezzo surfaces
Compositio Mathematica, Tome 85 (1993) no. 3, p. 315-332
@article{CM_1993__85_3_315_0,
     author = {Manin, Yu I. and Tschinkel, Yu.},
     title = {Points of bounded height on del Pezzo surfaces},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {3},
     year = {1993},
     pages = {315-332},
     zbl = {0782.14033},
     mrnumber = {1214451},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_3_315_0}
}
Manin, Yu I.; Tschinkel, Yu. Points of bounded height on del Pezzo surfaces. Compositio Mathematica, Tome 85 (1993) no. 3, pp. 315-332. http://www.numdam.org/item/CM_1993__85_3_315_0/

[BaMa] V.V. Batyrev, Yu. I. Manin. Sur le nombre des points rationnels de hauteur bornée des variétés algébriques. Math. Annalen, Bd. 286 (1990), 27-43. | MR 1032922 | Zbl 0679.14008

[Ho] C. Hooley. On the numbers that are representable as the sum of two cubes. Journ. für die reine und angew. Math., Bd 314 (1979), 147-173. | MR 555910 | Zbl 0423.10026

[Ma] Yu. I. Manin. Cubic surfaces. North-Holland, Amsterdam, 1974, 2nd edition 1986. | MR 833513

[Se] J.-P. Serre. Lectures on the Mordell-Weil theorem. Vieweg. Braunschweig-Wiesbaden, 1989. | MR 1002324 | Zbl 0676.14005